MathSciNet Relay Station
MathSciNet bibliographic data
MR1369639 53A10 (49Q05)
Hass, Joel; Hutchings, Michael; Schlafly, Roger The double bubble conjecture. Electron. Res. Announc. Amer. Math. Soc. 1 (1995), no. 3, 98–102.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement